Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Can a disc herniation cause tingling sensations in the leg?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1608 Questions
Question
Hi, I had a disc herniation in oct-17 @ l3-l4 and bulge at l4-l5, I had only back ache and no leg pain at that time....last couple of days I am feeling random pin pricks along my leg, I feel them 1 or 2 in. An hour.... Does it means my disc has got worse ?
4 days ago in Back Pain
 
 
Answered by Dr. Suma Parinam 5 minutes later
Brief Answer:
Fresh MRI and needs evaluation

Detailed Answer:
Hi,

According to what you had described the herniation is getting worse with involvement of sensory nerves.
I suggest you to go back to your previous spine surgeon for a fresh evaluation and MRI scan if necessary.
The herniation can be progressing quickly in few and if not addressed early can cause more complications.
Above answer was peer-reviewed by
 
Follow-up: Can a disc herniation cause tingling sensations in the leg? 50 minutes later
What would typical process to resolve this would be ?
 
 
Answered by Dr. Suma Parinam 51 minutes later
Brief Answer:
Only after MRI

Detailed Answer:
That can be decided either with MRI and or physical examination by same doctor...he can understand progression.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor